Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pregnant with slight bleeding, taking medication. Is it going to take long time to stop bleeding?

hi Doc i am 37 years old. i have complted sixth week of pregnency, i had my ultasound done on 25 feb on 26 feb i started having some bleeding plse advice. i consulted my doc on tuesday but the bleeding hasent stop completely...plse advice\,Is there anything to be serious... i already have 1 son 6 years old and this is my second trial. do i need to be on complete bed rest..... i am taking the medication as per my doc advised....all my concern is is it going to take long to stop bleeding..Bleeding is not in a continuous flow like period, its very dark and i am using only 1 pad a day..and very little. thanks in advance.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
The usual causes of first trimester bleeding are:
-The gestational sac while getting embedded in uterine wall can damage some blood vessels leading to spotting,
-Some women may have bleeding on expected day of periods even in pregnancy,
-Increased blood supply to local organs can cause spotting even on mild friction.
The treatment options will depend upon the cause for the bleeding.
If there is no pain abdomen or continuous heavy flow, the spotting will subside soon.
Better to take rest till the bleeding subsides and take progesterone supplementation with your doctor's advice, which can help to some extent.

Take care.
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor